# SDR USAA001759

- Difficulty date: October 16, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CRACKED 1 INCH, BS 727, LBL 46.  FABRICATED ANGLE PER SRM 51-10-03.  (M)
